# SDR UIEA2017020300146

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OFF LIGHT AND EICAS MESSAGE DO NOT ILLUMINATE WITH PACK SELECTED OFF.  FOUND CONNECTOR PLUG LOOSE ON LEFT PACK FLOW CONTROL VALVE. OPS CHECKED OK IAW AMM 21-51-00.
